Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Sensitive clitoris, UTI, sleep issues. Had lidacane. Suggest?

I have a very sensitive clitoris and have had this condition for almost a week. I'm not working and have no health insurance. I went to a clinic and they refused to treat me. I live on an island with no urgent care. Is there something I can take/do over the counter. I have had limited success with lidacane and soaking in hot water, but these symptoms are creating a problem with sleeping and I am about to lose my mind. I do not have a urinary tract infection or a bacterial infection.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to Healthcaremagic.

Thank you for writing to us.

An oversensitive clitoris is usually a self-induced problem. An over-sensitive and painful clitoris can be the result of prostaglandin E-2 induced inflammation of the local tissue that coincides with the action of the chemical hormone epinephrine and oxytocin. Chronic and frequent clitoral stimulation with a water jet or vibrator will lead to the prostaglandins that cause the inflammation, generating an adverse release of collagen. Often, formation of clitoral scar tissue and fibrosis will emerge, disabling the clitoral erection. Women who are sensitive to the touch should refrain from masturbating or sexual activity, and use cold packs or immerse in cold water for 15 minutes a day.

If this doesn't help, do write back to me for further clarifications.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor